MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/14MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/14MM
Catalog Number 02.07.0214SCF
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 10/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the second revision surgery underwent by the patient.The patient had a primary right knee on (b)(6) 2017.The patient came in due to signs of infection.The pathogen was unknown.On (b)(6) 2017 another surgeon removed the implants and implanted an antibiotic spacer.On (b)(6) 2017 the revising surgeon performed the second step of the step-wise revision.On (b)(6) 2017, the patient came in again complaining of pain due to infection.Batch review performed on 30 october 2017.Lot 167083: (b)(4) items manufactured and released on 01 february 2017.Expiration date: 2022-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to infection.The pathogen is unknown at this time.The poly has been exchanged.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/14MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6990447
Report Number3005180920-2017-00635
Device Sequence Number13575193
Product Code JWH
UDI-Device Identifier07630030816710
UDI-Public07630030816710
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Catalogue Number02.07.0214SCF
Device Lot Number167083
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2017
Initial Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;